# SDR CA010625039

- Difficulty date: June 6, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 6,074 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tube
- Part number: 12602442
- Condition: Broken
- Location: Te Flap
- Part time: 6,441 hours
- Component: Road Assy Flap, Cessna, 12602441
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND DURING A SCHEDULED 200 HOUR INSPECTATION. TUBE ASSY BROKE AT A POINT OF APPROX. 3/8" OUTBOARD OF THE INBOARD ROD END. (AT THE BASE OF THE THREADS). TUBE THEN RESTED ON TOP OF THE FLAP MOTOR AND BELLCRANK.
